Zanotti Pietro

PROFESSORE A CONTRATTO

Contatti

Sede di lavoro

Via Saldini, 50
20133 MILANO (MI)

E-mail di ateneo
Didattica - insegnamenti
Ricerca

Pubblicazioni

Pubblicazioni
  • Construction of DPG Fortin operators revisited / L. Demkowicz, P. Zanotti. - In: COMPUTERS & MATHEMATICS WITH APPLICATIONS. - ISSN 0898-1221. - 80:11(2020 Dec 01), pp. 2261-2271.
  • Quasi-optimal and pressure-robust discretizations of the Stokes equations by new augmented Lagrangian formulations / C. Kreuzer, P. Zanotti. - In: IMA JOURNAL OF NUMERICAL ANALYSIS. - ISSN 0272-4979. - 40:4(2020 Oct), pp. 2553-2583.
  • A quasi-optimal variant of the hybrid high-order method for elliptic partial differential equations with H−1 loads / A. Ern, P. Zanotti. - In: IMA JOURNAL OF NUMERICAL ANALYSIS. - ISSN 0272-4979. - 40:4(2020 Oct), pp. 2163-2188.
  • Quasi-Optimal and Pressure Robust Discretizations of the Stokes Equations by Moment- And Divergence-Preserving Operators / C. Kreuzer, R. Verfurth, P. Zanotti. - In: COMPUTATIONAL METHODS IN APPLIED MATHEMATICS. - ISSN 1609-4840. - (2020 Aug 05). [Epub ahead of print]
  • Quasi-optimal nonconforming methods for symmetric elliptic problems. II-Overconsistency and classical nonconforming elements / A. Veeser, P. Zanotti. - In: SIAM JOURNAL ON NUMERICAL ANALYSIS. - ISSN 0036-1429. - 57:1(2019), pp. 266-292.